# SDR ASOA01267S

- Difficulty date: December 1, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R75276553
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

FLT 4721 - APPROACH TO MMY, GEAR WAS SELECTED DOWN, RECEIVED A GEAR DISAGREE WARNING WITHIN FIVE SECONDS.  THEN RECEIVED A HYDRAULIC NR 3 LOW PRESSURE AND A ZERO PRESSURE WARNING.  WHEN THE GEAR WAS SELECTED UP THE MESSAGES CLEARED.  AN EMERGENCY GEAR EXTENSION WAS PERFORMED.  EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN MMY.  MAINT R&R THE TWO FLEX LINES FOR THE TWO HYDRAULIC PUMPS, 3A AND 3B, AND SERVICED THE HYDRAULIC SYSTEM.  THIS WAS NOT THE PROBLEM.  UPON FURTHER INSPECTION, THE LEFT WING AILERON OUTBOARD PCU HYDRAULIC LINE AS FOUND TO BE CRACKED AND LEAKING AT FUEL PANEL 550GB.  MAINTENANCE REPAIRED CRACKED LINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
